# SDR SCNA00004

- Difficulty date: January 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE LEFT SIDE OVERWING EMERGENCY EXIT SIGN LIGHTS WERE FOUND INOPERATIVE.  REMOVED AND REPLACED THE BATTERY PACK ABOVE SEATS 18ABC IAW MM 335022.  OPERATIONALLY CHECKS GOOD.
